Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having strong white patches on scalp. No other skin problem. Is it scalp psoriasis?

i had very strong white patches on my scalp which build in sometime and i donthave any skin problems else where on my body. If i make my hair to zero level i dont find any white patch or dead skin. some doctors said scalp psoriasis but all my other parts of body are very health not even a single spot or something. can u explain is it scalp psoriasis or some other
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI....dear nagapradeep.,
Thanks for choosing HCM..,
White patches on the scalp due to persistent ..,
lesions like PSORIASIS, Fungal or Dye reaction..,
Treatment is according to cause..,
Scalp Psoriasis...having persistent itching and Silvery..,
scales on scalp while scratching....
Tar added shampoos are very useful...,
Betamethasone and salicylic acid cream..,
Tab Mext one sheet contains Methotrexate will give good result..,
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor